I am 30 years old male with no known previous medical illness. I recently had hypothyroidism symptoms, feeling lethargic daily, cold intolerance, easily gaining weight, high cholesterol (my total cholestrol is 6.9), and borderline bradycardia (around 55 to 60 bpm). My TSH level is at a borderline level (13.11 pmol/L).
I understand your concern. You must be aware that once you start taking L-thyroxine you have to continue it for a long time. But you have the symptoms of hypothyroidism and your TSH levels are also borderline low. I would suggest you to wait for one month and repeat it. Meanwhile, you should avoid vegetables from the brassica family. If your symptoms still persist and your TSH level comes on the lower side again then you can start l thyroxine at a dose of 25 micrograms.
I hope this has helped you. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Dr. M. A. Toyeb, Nazma Parveen
Professional Bio: Dr. M. A.Toyeb Nazma Parveen is an expert in the field of General Practitioner. She is experienced and well-versed in all the treatment modalities in General Practitioner.
Antithyroid medications or radioactive Iodine are used to treat hyperthyroidism to reduce thyroid hormone production, thereby bringing back normal thyroid function ... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.